| Model Number |
TJF-Q190V |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the duodenovideoscope, which is an olympus asset with no reported complaint.During the initial evaluation of the device, there was missing glue around the light guide lens.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the malfunction is component degradation.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.